# SDR DALA2022122808430

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10975
- Aircraft time: 751 hours, 166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ATO DUE TO NR 1 BRAKE HOT MESSAGE.   COOLED BRAKES WITH FANS. FLIGHT CONTINUED. (9936918)
